Singular perturbations of mean curvature flow

Giovanni Bellettini Univ. Roma “Tor Vergata” Carlo Mantegazza Scuola Normale Superiore Matteo Novaga Dipartimento di Matematica

Differential Geometry mathscidoc:1609.10011

Journal of Differential Geometry, 75, (3), 403-431, 2007
We consider a regularization method for mean curvature flow of a submanifold of arbitrary codimension in the Euclidean space,through higher order equations. We prove that the regularized problems converge to the mean curvature flow for all times before the first singularity.
No keywords uploaded!
[ Download ] [ 2016-09-08 19:40:38 uploaded by admin ] [ 424 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{giovanni2007singular,
  title={SINGULAR PERTURBATIONS OF MEAN CURVATURE FLOW},
  author={Giovanni Bellettini, Carlo Mantegazza, and Matteo Novaga},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908194038831481668},
  booktitle={Journal of Differential Geometry},
  volume={75},
  number={3},
  pages={403-431},
  year={2007},
}
Giovanni Bellettini, Carlo Mantegazza, and Matteo Novaga. SINGULAR PERTURBATIONS OF MEAN CURVATURE FLOW. 2007. Vol. 75. In Journal of Differential Geometry. pp.403-431. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908194038831481668.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved